# SDR 9902459623

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47591
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
